| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the host pc failed to boot bios, and a blank monitor was observed on an allura xper fd10/10.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the host pc.Further failure analysis is pending.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312).